# SDR 95ZZZZ195

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1070-1090
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO, STRINGER 30 IS CORODED AND CRACKED INSIDE STRINGER CHANNEL BETWEEN FS 1070 AND FS 1090.  CORROSION FOUND OVERLIMIT.  REMOVED FASTENERS FOR REPAIR STRINGER.  CUT OUT STRINGER DAMAGE AREA AND FABRICATED PART PER SRM 53-10-3, 20 INCHES 1498-131 .090 7075-T62 13 INCHES 1498-145 .071 7075-T62.  TOTAL CYCLES 29,577.
